It feels desperately alone
FREE SHIPPING ON ORDERS OVER $99
BENADRYL® Chesty Forte provides fast, non drowsy relief of heavy chesty coughs
Each 5 mL of Oral Liquid Contains:
Guaiphenesin 100 mg,Bromhexine Hydrochloride 3 mg.
This product also contains Saccharin, Sorbates.Does NOT contain sugar, colour or alcohol.
Use this product:
Who can use this product
Adults and children over 6 years
How often:1 dose every 6 hours as necessary. No more than 4 doses in 24 hrs.
Keep out of reach of children.
Tighten cap after use to engage child resistant closure.
Store below 30°C.
Caution: If coughing persists consult your doctor.
Do not use this product:
Ask your doctor before use:
Grab a 10% DISCOUNT code below!